iHerb Customer Reviews
Savings of: $7.98 (36% off)
7-Keto is not an inert substance.
Posted by noneofyourfrigginbusiness on Nov 28, 2012
There are many DHEA metabolites whose functions are relatively uninvestigated and unknown, perhaps owing to the difficulties in obtaining enforceable patents on natural substances, which are discoveries rather than inventions. 7-Keto DHEA is a metabolite that cannot be converted to either testosterone or estradiol, or to other androgens or estrogens. By the age of 40, humans produce only about 40 percent of the 7-oxo-DHEA that they produced as young adults, and this decline continues with age. 7-Keto DHEA is not an inert substance, however. It increases the levels of two enzymes that are involved in thermogenesis, enzymes that are also increased by thyroid hormone.
Was this review helpful to you?
9 people found the following review helpful
Posted by Reviewer2249081 on Aug 13, 2012
Quick Delivery, High Quality, and in my opinion the low dosage (25mg)is great for for safe usage.
Posted by Reviewer2346507 on Jul 21, 2012
I take these along with pregnenolone, progesterone and estriol to balance my post menopausal hormones.
Posted by Reviewer1617773 on Jul 13, 2012
Definitely gives me more energy. I find myself wanting to exercise after taking these. Helps me get through the day.
If used properly it works!
Posted by Reviewer1971863 on Jan 03, 2012
Good Stuff thus far I'll have to see in a few months though.
Now Foods, 7-KETO, 25 mg, 90 Vcaps
Posted by Reviewer3355292 on Nov 06, 2011
Very great!!! The best
Posted by Reviewer1098419 on Oct 27, 2011
Is dhea is great!
Posted by Reviewer1873378 on Sep 22, 2011
I tried this supplement because I had a lack of energy, hair loss and severe muscle spasms in my legs and general aches and pains. My thyroid and other tests are 'normal' so I was looking for a natural way to feel better and decided to try this. I took the product for just over 3 weeks, then stopped due to side some unpleasant effects. It did help with the initial severe leg cramps I'd get at night, however, I alternated between feeling excess energy and insomnia and feeling so sleepy I needed a nap. I did sleep better and felt more energy during the day, but I was also developing some strange symptoms, such as hand tremors and strange non-painful muscle spasms in my calves (new symptoms). I was also agitated for several days and very snappy and emotional, again - not typical for me to react that way. These symptoms stopped within 2 days of going off the product...so far, the painful leg cramping has not returned...hoping it won't return. I alternated between taking 1-2 pills a day...I never took any past lunch time, as it would keep me awake if I took it later in the day. My husband also tried this and went off after two weeks, he also initially felt great, he had energy and was feeling better, but then started to become extremely agitated and almost angry. He also had insomnia followed by better sleep after the first week. it did help his concentration, but the mood swings and personality change were not worth the benefits. So, while we both had some positive effects, the bad side effects were too bothersome to stay on this product. I suppose everyone reacts differently to supplements, but this was not 'side effect free' for me or my husband. Take with caution.
Was this review helpful to you?
12 people found the following review helpful
Posted by Reviewer3088156 on Sep 01, 2011
Easy to buy. Not very fast to arrive in Brazil.